# SDR FDKA200706287

- Difficulty date: June 18, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,160 hours, 14,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6020 ATL-DAY (1256 PHX LCL).  EMERGENCY FLOOR LIGHT STRIP AT ROW 8 THRU 11 INOP.  MX REPOSITIONED AND SECURED THE FLOOR STRIPS AND OPS CHECK NORMAL.
